# SDR 05FDEA03251

- Difficulty date: October 6, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727-200
- Aircraft serial: 21018
- Aircraft time: 52,096 hours, 43,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, C53-100-01, FOUND HORIZONTAL STIFFENER CORRODED AT CLAMP STANDOFF, BS 870, WL 198 LBL 8.  REPLACED STIFFENER AT BS 870, LBL 6 WL 198 PER SRM 51-30-2.
